MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941816300
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: used the first day of the aware date month as the event date as it was unknown.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that device detachment occurred.The target lesion was located in the proximal left anterior descending artery.A 3.00 x 16mm synergy xd drug-eluting stent was advanced for treatment.However, during the procedure, part of the device detachment occurred.There were no patient complications reported.No further information provided.
 
Additional Manufacturer Narrative
B3: date of event: used the first day of the aware date month as the event date as it was unknown.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.The returned device consisted of the synergy xd stent delivery system.A visual inspection showed a break in the midshaft, 21.6cm from the distal tip.The cause of the device detachment could not be determined however based on review of manufacturing records there is no evidence that a manufacturing issue caused or contributed to the event and similar complaints have been reported for this batch.No patient details or procedural media were received therefore a definitive conclusion cannot be determined.
 
Event or Problem Description

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22484173
Report Number2124215-2025-41337
Device Sequence Number8668769
Product Code NIQ
UDI-Device Identifier08714729980964
UDI-Public(01)08714729980964(17)260109(10)33279751
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2026
Device Model NumberH7493941816300
Device Catalogue NumberH7493941816300
Device Lot Number0033279751
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown